Nonlinear Dynamics and 
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 9
Number 2
2009


Contents

PERSONAGE IN SCIENCE
Academician N.N. Bogoliubov
109
A.A. Martynyuk, E.F. Mishchenko, A.M. Samoilenko and A.D. Sukhanov
| Article (pdf) |
Novel Qualitative Methods of Nonlinear Mechanics and their Application to the Analysis of Multifrequency Oscillations, Stability, and Control Problems
117
A.M. Kovalev, A.A. Martynyuk, O.A. Boichuk, A.G. Mazko, R.I. Petryshyn, V.Yu. Slyusarchuk, A.L. Zuyev and V.I. Slyn'ko
| Abstract (pdf) |  | Article (pdf) | 
State Dependent Generalized Inversion-Based Liapunov Equation for Spacecraft Attitude Control
147
Abdulrahman H. Bajodah
| Abstract (pdf) |  | Article (pdf) |
Some Linear and Nonlinear Integral Inequalities on Time Scales in Two Independent Variables
161
R.A.C. Ferreira and D.F.M. Torres
| Abstract (pdf) |  | Article (pdf) | 
An LMI Criterion for the Global Stability Analysis of Nonlinear Polynomial Systems
171
R. Mtar, M.M. Belhaouane, H. Belkhiria Ayadi and N. Benhadj Braiek
| Abstract (pdf) |  | Article (pdf) |
Positive Solutions of a Second Order m-point BVP on Time Scales
185
Gulsan Topal and Ahmet Yantir
| Abstract (pdf) |  | Article (pdf) |
Global Robust Dissipativity of Neural Networks with Variable and Unbounded Delays
199
Jingyao Zhang and Baotong Cui
| Abstract (pdf) |  | Article (pdf) |
Frequent Oscillatory Solutions of a Nonlinear Partial Difference Equation
209
Zhang Yu Jing, Yang Jun and Bu Shu Hong
| Abstract (pdf) |  | Article (pdf) |

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information